# SDR DL757951682

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, PERM REPAIR OF NR 2 ENG NACELLE STRUT SKIN I/B WAS SCHEDULED.  THE DAMAGE WAS ROUTED OUT, INSP FOR CRACKS (NONE DETECTED), AND DOUBLER AND TRIPLER WERE FABRICATED AND INSTALLED PER SRM 54-51-01.
